Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal side effects jstrick1

Posted by katia on May 10, 2004, at 13:35:08

In reply to Re: Lamictal side effects, posted by jstrick1 on May 10, 2004, at 0:15:35

> I've posted regarding this before, but got no response. Both times I've tried Lamictal, I've developed sever neurological distress in my upper GI and stomach. Once it was at the 75 mg point, and not at the beginning stages. Please, is there anyone out there who has had similar responses? If so, what happened?
>
> Thanks


I did have some stomach/GI problems when taking/starting Lam. I had to stop it after 6 or so weeks due to the irritability. But there were so many other influences - like new diet, buying a house, drinking wine too frequently, that I'm not sure what was what.
Katia


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katia thread:238206
URL: http://www.dr-bob.org/babble/20040510/msgs/345415.html